R. J. Damiani 2001

Full reference
R. J. Damiani. 2001. A systematic revision and phylogenetic analysis of Triassic mastodonsauroids (Temnospondyli: Stereospondyli). Zoological Journal of the Linnean Society 133(4):379-482 [J. Mueller/T. Liebrecht]
ID number:  30410
Created:  2009-07-23 03:50:04
Modified:  2009-07-23 05:50:04
Publication type:  journal article
Taxonomy:  stated without evidence
Language:  English
DOI:  10.1006/zjls.2001.0304
Taxonomic opinions (127) - view classification
Phylogenetic character matrices (1)